Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Premium Member
Joined
·
6,838 Posts
Discussion Starter · #1 ·
Hi Ruth wondering if you can give me a reason why I seem to have a small amount of fluid in my womb when I am stimming ?, I have had it there before and just wondring if there is anything I could or should do before this go to try and eliminate it. They do say it has normally gone at EC
Thanks
Jo
x x x
 

·
Registered
Joined
·
2,229 Posts
The fluid in the womb is likely to be a reaction to the drugs and it shows as a hormonal collection of fluid. Yes, normal and no, you can´t do anything to get rid of it. Have seen this occur for women with no ill effects in treatment.

Ruth
 

·
Premium Member
Joined
·
6,838 Posts
Discussion Starter · #3 ·
Thankyou Ruth you have put my mind at ease :) :)

Right onwards and upwards :) :p

Love Jo
x x x
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top